# SDR DALA1243000635

- Difficulty date: June 9, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER 21R HAS GOUGE BS 740-760.  CW ERA 505287-14 REV ORIGINAL.
